# SDR SWAA2025012087375

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 24,545 hours, 12,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD SERVICE DOOR GIRT BAR VERY DIFFICULT TO STOW WHEN DISARMING.<[01] INSTALL RIVET IN GRIT HANGER PER SRM 5-40-02 OK FOR SERVICE & MM 25-66-01
